# SDR CA030502002

- Difficulty date: August 16, 2002
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,869 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ROUGH RUNNING ENGINE DUE TO LT MAGNETO MALFUNCTION. INTERNAL DEFECTS, THEREFORE EXACT MALFUNCTION UNKNOWN.
